# SDR 98ZZZX3952

- Difficulty date: September 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60SM
- Make and model: Beech 400A
- Aircraft serial: RK60
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Release Cable
- Part number: 12838002117
- Condition: Broken
- Location: Rt Mlg
- Part time: 1,997 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN GEAR STRUT EMERGENCY RELEASE CABLE MANUALLY DISENGAGES STRUT UPLOCKS SHOULD A HYDRAULIC FAILURE OCCUR.  THIS CABLE WAS FOUND WITH 75 PERCENT OF STRANDS BROKEN AT SWAGE END WHERE IT ATTACHES TO UPLOCK MECHANISM WITH A CLEVIS PIN.  THIS FACILITY HAS FILED A PREVIOUS M OR D REPORT FOR THIS CONDITION.  COMPLETE FAILURE OF THIS CABLE WOULD CREATE A CONDITION WHERE THE NOSE AND LEFT MAIN STRUT WOULD EXTEND AND THE RIGHT MAIN WOULD REMAIN LOCKED IN THE WHEEL WELL.  THIS CONDITION WAS DISCOVERED DURING A FACTORY A INSPECTION (200 HOUR REQUIREMENT).  IT IS IMPERATIVE THAT RAYTHEON ENGINEERS SOLVE THIS RECURRING PROBLEM BEFORE SOMEONE GETS HURT.
